# SDR SWAA2018020519504

- Difficulty date: January 13, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 41,837 hours, 24,495 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TIE DOWN TRACK CORRODED BETWEEN BS 787 TO BS 867, RBL 14.  R&R TIE DOWN TRACK PER EA, SRM, & DWG.
